# SDR R61A2024120700572

- Difficulty date: November 20, 2024
- Submitted: December 7, 2024
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 42,810 hours, 32,319 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17005337004
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FWD PRESSURE BULKHEAD AT RH VERTICAL BEAM. REMOVED AND REPLACED FWD PRESSURE BULKHEAD AT RH VERTICAL BEAM, IAW EMB SRM 51-40-02
